English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Large-scale tides in general relativity

Ip, H. Y. S., & Schmidt, F. (2017). Large-scale tides in general relativity. Journal of Cosmology and Astroparticle Physics, 2017(2): 025, pp. 1-21. doi:10.1088/1475-7516/2017/02/025.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-7AFA-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-7AFB-1
Genre: Journal Article

Files

show Files
hide Files
:
ip.pdf (Any fulltext), 356KB
 
File Permalink:
-
Name:
ip.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Ip, Hiu Yan Sam1, Author              
Schmidt, Fabian1, Author              
Affiliations:
1Physical Cosmology, MPI for Astrophysics, Max Planck Society, ou_2205644              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017-02
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1088/1475-7516/2017/02/025
Other: LOCALID: 2398950
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Cosmology and Astroparticle Physics
  Abbreviation : J. Cosmol. Astropart. Phys.
  Abbreviation : JCAP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2017 (2) Sequence Number: 025 Start / End Page: 1 - 21 Identifier: ISSN: 1475-7516